On the Jacobian ring of a complete intersection

Alan Adolphson, Steven Sperber

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Let f1, ..., fr ∈ K [x], K is a field, be homogeneous polynomials and put F = ∑i = 1r yi fi ∈ K [x, y]. The quotient J = K [x, y] / I, where I is the ideal generated by the ∂ F / ∂ xi and ∂ F / ∂ yj, is the Jacobian ring of F. We describe J by computing the cohomology of a certain complex whose top cohomology group is J.

Original languageEnglish (US)
Pages (from-to)1193-1227
Number of pages35
JournalJournal of Algebra
Issue number2
StatePublished - Oct 15 2006


  • Complete intersection
  • Hodge numbers
  • Jacobian ring


Dive into the research topics of 'On the Jacobian ring of a complete intersection'. Together they form a unique fingerprint.

Cite this